# SDR UIEA2017100401927

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,938 hours, 17,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS FLASHING CONTINUOSLY IN CABIN. INSPECTED EMERGENCY LIGHTS SYSTEM CKD GOOD IAW 33-51-00.
